Why my doctor increased the dose of ramipril after heart attack ?
went to see a doctor last week ( not my regular one ) and checking my records found out that i had a heart attack last year ( i went with an unrelated problem ) and increased my dose of ramipril from 2.5mg to 10.0mg .(per day ) seems a big increase . until i see my regular doc i wont take the stronger ones . any ideas why he would do this ? ps. i went with a sprained achilles tendon .
After heart attack many drugs are to be taken continuously one of them is Ramipril there is scientific evidence to use as high dose as possible if tolerated by patient so disscuss with cardiologist it help to preserve cardiac function.The dose can be increase gradully instead of sudden increase in dose.
10 mgs is indeed the correct cardiprotective dose.
The fact that he picked up the fact that your lower dose was incorrect, when a)he is not your usual GP and b) you were in with a non related problems, speaks volumes for his being an above average quality GP. In fact it suggests that your regular GP is at best complacent.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Is pain in the right arm a sign of a heart attack? I have always heard that pain in your left arm is bad. What about pain in your right arm or numbness and tingling in your right arm? Asked by: yang On : Mon, 14 Dec 2009 Answers: 1 Views: 1385 Report Abuse Also find answers on: Myocardial infarction Paresthesia Chest pain Dyspnea Answer this Question » Write your answer here Post as: Anonymous Non Anonymous Keep me posted Share on Facebook wolfgang Answered: Mon, 14 Dec 2009 Current rating It is very unusual to have pain in your right arm during a heart attack. Most women experience pain in the back, jaws, chest area and left arm. Sounds like you could be suffereing from some type of tendon problem such as tendonitis. Check with your doctor to be sure. This is a brief, free answer. In case you need an immediate, more detailed response to your question and any follow-ups you may have, please use the premium Ask a Doctor feature. Report Abuse Comment on this Answer » Rate this answer: 12345 Are you sure you want to delete? Yes No Edit Answer here... It is very unusual to have pain in your right arm during a heart attack. Most women experience pain in the back, jaws, chest area and left arm. Sounds like you could be suffereing from some type of tendon problem such as tendonitis. Check with your doctor to be sure. Add your comment on this answer... Post as: Anonymous Non Anonymous Keep me posted Cancel Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician. For an immediate answer, try our premium service Other questions you may be interested inHow to get tips on flatuna tablets for curing... Missing periods, feeling cramps, tingling... Delayed periods, cramps, tingling in navel.... Flip-flop feeling in the chest right at the... Faced numbness, tingling in fingers and lips.... Pain on chest, please help Tired, short of breath. Ccf? What is the cause of mild chest pain with... I have Heart flutters randomly ,I feels short... Why do I get chest pain after lying on one side ? Side effects of reducing smoking I have been getting this chest pain for sometime Feeling numbness in the face and heaviness in... My heart is beating too fast & shortness of breath What can cause difficulty in breathing and... Having scalp and back head ache from 1 year, i... Is it normal to have pain in the abdomen and... Shortness of breath. Stomach bloats and... Tingling sensation in arm. Tested for high... I keep getting pains in the center of my chest.... Most relevant questions on Myocardial infarctionPremium questions Suffering from hyperacidity, diarrhoea and... Stomach discomfort, chest pain, back pain,... Dizzy, abdominal pain, nausea, hands shaking,... Long lasting cough. Blood tests stated raised... Persisting scar tissue and discomfort.... Chest pain, nasal congestion, no cough,... Has chest pain, tightness, shortness of breath,... Can I have sex with a stent in my bladder? Public forum questions My father has a heart attack, is there any... Can a 19 year old female have a heart attack ? Paranoid When I Smoke Weed? I recently suffered from a heart attack so I am... Why is my BP high ? How can heart attacks be avoided or reduced? Why my doctor increased the dose of ramipril... Can you have a Heart Attack and not know it?
Hello. My mother went to primary care doctor after having chest & and arm pain. The Dr said it was a possible heart attack and referred her to a cardiologist. They also took a blood test to check her enzymes. The cardiologist still hasn t contacted her in 2 days. Her primary Dr called her today and told her that it was a heart attack but didn t prescribe her any medication or refer her to the ER where she can have further tests done. She s saying that her primary Dr. said that she could have another one within 24-72 hours. Why didn t her primary Dr. tell her to go into the ER or prescribe medication to lower the risk of a second one? Is there a chance of her having a second one within the next couple days?
My dad had a prostate biopsy done, and suffered an infection 1 day after. He was given a heavy dose of antibiotics in the hospital, and had fluid in his lungs and the next day, had a massive heart attack. He had an emergency operation and a stent was inserted. He is still in the hospital recovering. he had a hear by-pass 20+ years ago and he is 74 years old. Why has this happened? Was the prostate biopsy more harmful than helpful in his case? Will he recover at all from all these problems?
i m on 10mg amlodipine, 5mg bisoprolol and 10mg ramipril. Since last friday (13th) I woke up with a painful right foot. The only thing to change recently was the addition of ramipril, I havent taken it since thursday, should I continue or stop? Any idea what this is and will it pass?
Dear sir, My husband is Type 1 diabetic for the past 15 years and nephorotic for the past 3 years, he is 36 years old now. He is supposed to take ACE inhibitors for the proteinuria. But his body is reactive to ACE inhibitors. So he is not taking any of the drug to stop the worsening of the kidney function. His cretinine value keeps fluctutuating between 1.0 and 2.6. But his ckp in elevated. cholestrol and BP is high. In this past 3years after becoming a nephrotis he had loads of probems. He had fistulla and that was removed. He had bone TB on the rib. Then a small bit of rib was removed. Now he was alright. Every month we have been checking his cretinine value, hemoglobin level and everything. Things are going well. But suddenly i observed a bulge on his right chest which looks like a fibroid, but not yet confirmed we haven t consulted the doctor which we will do in couple of days. So what can we do for this, will that dissolve by taking medicines or only through sugery. If that is possible through surgery can we go for laser? Without taking ACE inhibitors how long his kidney work or Is there any other medicines or any other way to stop worsening his kidney condition, Please suggest me............. Why his cpk is always high? We checked with the neurologist, we took relevant test, The doctor said that he does not have any neurological problems......Doctor says his decease does not follow the pattern of normal diabetic nephropathy because, his creatinine values goes suddenly up like 3 and with in two months setteled down to 1.2 like that...... Is it associated with any other decease....... kindly tell me? If you need any medical records of him I am ready to send kindly guide us please................
My daughter was in the hospital this week with blood pressure 200/148. she was there for two days and they sent her home with 148/98. She was taking 10 mg lisinopril and said to take two. She has monitored her blood pressure and the lower number keeps going up. It is now 148/119. She has no chest pains, shortness of breath, etc. They said the high pressure was due to a combination of meds particularly with phenylephrine. She also takes Keppra and Flonaise.
Does she need to go to emergency or can she wait to see if her blood pressure stablizes. thank you.
What does it mean that my pulse rate is 57 but I am experiencing some problems with my blood pressure. It is 179/82. My normal heart rate is in the 60's. I take Lisinopril (just went up to 40 - 20 twice a day). I am in my 60's. This has just started. I am experiencing allery & sinus problems right now as I do every spring.
Hi, I am 39 years old and recently i have seen fluctuations in my blood pressure values. I have got it checked for a week, they were fluctuating around 150/110, 140/100, 140/105 ...I do not have any previous health issues and not using any...
As part of a workup for moderate hypertension, presently well-controlled by drugs (see below) my bloodwork (which is otherwise normal, along with normal urinalysis and 24h urine) showed elevated plasma renin at 101 mg/L with an upright time of two...